Advanced

On the Cauchy problem for a nonlinearly dispersive wave equation

Yin, Zhaoyang LU (2003) In Journal of Nonlinear Mathematical Physics 10(1). p.10-15
Abstract
We establish the local well-posedness for a new nonlinearly dispersive wave equation and we show that the equation has solutions that exist for indefinite times as well as solutions which blowup in finite time. Furthermore, we derive an explosion criterion for the equation and we give a sharp estimate from below for the existence time of solutions with smooth initial data.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
10
issue
1
pages
10 - 15
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000180801200002
  • scopus:0037281017
ISSN
1402-9251
DOI
10.2991/jnmp.2003.10.1.2
language
English
LU publication?
yes
id
ce97ee4b-6c5b-42c9-8662-2b728911983e (old id 318584)
date added to LUP
2007-09-24 13:36:25
date last changed
2018-09-02 04:10:45
@article{ce97ee4b-6c5b-42c9-8662-2b728911983e,
  abstract     = {We establish the local well-posedness for a new nonlinearly dispersive wave equation and we show that the equation has solutions that exist for indefinite times as well as solutions which blowup in finite time. Furthermore, we derive an explosion criterion for the equation and we give a sharp estimate from below for the existence time of solutions with smooth initial data.},
  author       = {Yin, Zhaoyang},
  issn         = {1402-9251},
  language     = {eng},
  number       = {1},
  pages        = {10--15},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {On the Cauchy problem for a nonlinearly dispersive wave equation},
  url          = {http://dx.doi.org/10.2991/jnmp.2003.10.1.2},
  volume       = {10},
  year         = {2003},
}